# SDR DALA2023070505434

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,759 hours, 36,517 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 OUT OF SCOPE MONITOR INSPECTION REQUIRES REWORK AND TERMINATNG ACTION OF FLAME SPRAY REPAIR. CORRECTIVE ACTION: REF ERA 591757 (2844315)
